# SDR AALA202001069024

- Difficulty date: January 5, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 55,359 hours, 23,250 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IS GROUNDED: BURNING PLASTIC SMELL THROUGHOUT AIRCRAFT ON TAKEOFF. SMELL WAS STRONGEST IN CABIN. DIVERTED  BACK TO ORD. EMERGENCY DECLARED. ACCOMPLISHED MCM CARD 05-96-70, NO DEFECTS NOTED AT THIS TIME. ACFT OK FOR SERVICE.
